# SDR DALA2024110410635

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 30,500 hours, 11,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3839, 2D AND 14D FLOOR EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED FLOOR PROX LIGHT ASSY AT SEATS 2C AND 14C IAW B737 AMM 33-51 OPS CKS GOOD. (LP 6372412)
